# SDR SWAA2019051332567

- Difficulty date: April 30, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 55,872 hours, 32,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 111A1112
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER WEB CRACKED AT BS. 663, BETWEEN LBL 47 TO LBL 63.  R&R VERTICAL UPPER WEB PER SRM & DWG.
